# SDR CALA9700219

- Difficulty date: January 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N19357
- Make and model: Boeing 7373T0
- Aircraft serial: 23841
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Bs 1104
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CORROSION ON RIGHT SIDEWALL BEAM OF APU BOX AT STA 1104.  THE CORRODED SECTION WAS REMOVED, A NEW PART WAS FABRICATED AND INSTALLED IAW SRM 51-70-11.
